# SDR COEA2025081903708

- Difficulty date: August 11, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: 0004
- Aircraft time: 553 hours, 596 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 991918921
- Part serial: C001090
- Condition: Cracked
- Location: Zone 200 Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT SUPPORT PAN CRACKED.  MAINTENANCE REPLACED THE CREW SEAT IAW 408 MM 25-10-05.
